| Model Number |
SP-4113-001 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
10/07/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Device was not returned to manufacturer and the investigation is concluded.
Event or Problem Description
It was reported "date of event: 07oct2025 customer: (b)(6) [united states] i [cook sales rep] received a call from # c21448-85 that yesterday during a case a surgeon fired the laser and left behind a piece of the outer coating from the motion wire (it might have instead been a piece of the hydrophilic tip, they are not sure).Customer asked if it was okay to leave the piece behind inside the patient, and i informed them that cook medical cannot approve of any foreign bodies left behind in a patient.That is ultimately up to the surgeon to decide.Customer did not retain packaging or broken product and provided no pictures/video evidence of this incident.".